# SDR QXEA200602752

- Difficulty date: October 6, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT OUTBOARD SEAT TRACK NR 1 HAS MINOR SCRATCHES FROM STATION X100, X156, X200 REPAIRED IAW SRM 51-21-10 AND RD8/4-53-884.
